# SDR ABXA9600071

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Hose
- Part number: AE2460001J0630
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, HYDRAULIC QUANTITY DROPPED TO STANDPIPE LEVEL.  FOUND HYDRAULIC PRESSURE LINE BLOWN ON NR 2 ENGINE.  REPLACED PRESSURE LINE AND THE NR 2/NR 3 HYDRAULIC PUMPS IAW DC8 MM, CHAPTER 29-10-12.  OPS CHECK AND LEAK CHECK WERE GOOD.
